# SDR SIMA20120928009

- Difficulty date: September 28, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 5,206 hours, 3,256 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3777 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT RECHARGER WAS INOPERABLE.  COMPLIED WITH MAINTENANCE PROCEDURES.  FOUND A BREAK IN THE POWER WIRE GOING TO THE FORWARD CHARGER.  REPAIRED IAW SWPM.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
